Alert archive / Ohio / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 162, NWS Cleveland, OH
NWS Cleveland, OH issued this severe thunderstorm warning at Jul 28, 2010, 8:18 PM EDT for Huron County, Lorain County, Ohio. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 28, 2010, 8:18 PM EDT (00:18 UTC)
- Expired
- Jul 28, 2010, 9:00 PM EDT
- In force
- 42 min
- Issued by
- NWS Cleveland, OH
- Area
- Storm-based polygon
Counties Huron County, OH, Lorain County, OH
The radar
The Cleveland radar (KCLE), 26 km from the middle of the area, began a volume at 00:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Detroit, MI (KDTX), launched 00:00Z, 0.3 hours before the alert went out and 191 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1093 J/kg
- Mixed-layer CIN
- -2 J/kg
- Mixed-layer LCL
- 853 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- -2 m²/s²
- 0-3 km storm-relative helicity
- 73 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 0.9
The text
As transmitted, in the capitals the NWS used until 2016.
915
WUUS51 KCLE 290018
SVRCLE
OHC077-093-290100-
/O.NEW.KCLE.SV.W.0162.100729T0018Z-100729T0100Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CLEVELAND OH
818 PM EDT WED JUL 28 2010
THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN HURON COUNTY IN NORTH CENTRAL OHIO
LORAIN COUNTY IN NORTH CENTRAL OHIO
* UNTIL 900 PM EDT
* AT 815 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH. THIS STORM WAS LOCATED NEAR WAKEMAN...AND MOVING
NORTHEAST AT 30 MPH.
* LOCATIONS IMPACTED INCLUDE...
WELLINGTON...
GRAFTON...
ELYRIA...
NORTH RIDGEVILLE...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. SEEK SHELTER INSIDE NOW AND STAY AWAY FROM
WINDOWS.
&&
PLEASE REPORT HAIL AND STRONG WINDS TO THE NATIONAL WEATHER SERVICE
BY CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
LAT...LON 4135 8197 4134 8187 4127 8187 4127 8197
4124 8197 4108 8240 4123 8252 4129 8241
4128 8234 4132 8234 4151 8196
TIME...MOT...LOC 0018Z 240DEG 27KT 4120 8235
$$
KING3 follow-up statements
091
WWUS51 KCLE 290031
SVSCLE
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
831 PM EDT WED JUL 28 2010
OHC077-093-290100-
/O.CON.KCLE.SV.W.0162.000000T0000Z-100729T0100Z/
HURON OH-LORAIN OH-
831 PM EDT WED JUL 28 2010
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM EDT
FOR LORAIN AND NORTHEASTERN HURON COUNTIES...
AT 824 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR KIPTON...OR 13 MILES
NORTHEAST OF FITCHVILLE...MOVING NORTHEAST AT 30 MPH.
LOCATIONS NEAR THE PATH OF THE SEVERE THUNDERSTORM INCLUDE...
LAGRANGE...SOUTH AMHERST...GRAFTON...ELYRIA...EATON ESTATES...NORTH
RIDGEVILLE AND AVON.
LAT...LON 4135 8197 4134 8187 4127 8187 4127 8197
4124 8197 4108 8240 4123 8252 4129 8241
4128 8234 4132 8234 4151 8196
TIME...MOT...LOC 0031Z 240DEG 27KT 4125 8224
$$
FITZ085
WWUS51 KCLE 290050
SVSCLE
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
850 PM EDT WED JUL 28 2010
OHC077-093-290100-
/O.CON.KCLE.SV.W.0162.000000T0000Z-100729T0100Z/
HURON OH-LORAIN OH-
850 PM EDT WED JUL 28 2010
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM EDT
FOR LORAIN AND NORTHEASTERN HURON COUNTIES...
AT 842 PM EDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED
NEAR LAGRANGE...OR 7 MILES SOUTH OF ELYRIA...MOVING NORTHEAST AT 30
MPH.
LOCATIONS NEAR THE PATH OF THE SEVERE THUNDERSTORM INCLUDE...NORTH
RIDGEVILLE AND AVON.
LAT...LON 4135 8197 4134 8187 4127 8187 4127 8197
4124 8197 4108 8240 4123 8252 4129 8241
4128 8234 4132 8234 4151 8196
TIME...MOT...LOC 0050Z 240DEG 27KT 4132 8207
$$
FITZ951
WWUS51 KCLE 290051 RRA
SVSCLE
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
851 PM EDT WED JUL 28 2010
OHC077-093-290102-
/O.EXP.KCLE.SV.W.0162.000000T0000Z-100729T0100Z/
HURON OH-LORAIN OH-
851 PM EDT WED JUL 28 2010
...THE SEVERE THUNDERSTORM WARNING FOR LORAIN AND NORTHEASTERN HURON
COUNTIES EXPIRES AT 900 PM EDT...
LAT...LON 4135 8197 4134 8187 4127 8187 4127 8197
4124 8197 4108 8240 4123 8252 4129 8241
4128 8234 4132 8234 4151 8196
TIME...MOT...LOC 0052Z 240DEG 27KT 4133 8205
$$
FITZWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 28, 7:53 PM EDT, 25 minutes earlier.
Area forecast discussion, Jul 28, 7:53 PM EDT, 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
753 PM EDT WED JUL 28 2010
.SYNOPSIS...
A COLD FRONT OVER MICHIGAN AND ILLINOIS WILL MOVE EAST
ACROSS THE AREA TONIGHT. HIGH PRESSURE WILL BUILD EAST BEHIND THE
COLD FRONT THROUGH THE END OF THE WEEK.
&&
.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
COLD FRONT WITH ASSOCIATED CONVECTION WILL MOVE EAST ACROSS THE
REGION TONIGHT. SOME SCATTERED ACTIVITY DEVELOPED ALONG A LINE
FROM NORTHWEST PENNSYLVANIA INTO WEST CENTRAL OHIO. THIS LINE
APPEARS TO BE ASSOCIATED WITH A WEAK SURFACE TROUGH AHEAD OF THE
COLD FRONT. SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT FOR THE
NORTHERN HALF OF THE OHIO PORTION OF THE FORECAST AREA. THERE IS A
POSSIBILITY THAT THE REST OF THE FORECAST AREA WILL BE INCLUDED IN
FUTURE WATCHES AS THOSE AREAS CONTINUE TO DESTABILIZE DURING THE
AFTERNOON HEATING.
POTENTIAL EXISTS FOR STRONG DAMAGING WINDS AS THE MAIN THREAT IN
THE SEVERE WEATHER AS DRIER AIR ALOFT MOVES INTO THE REGION. HEAVY
RAIN WILL ALSO BE ASSOCIATED WITH THE THUNDERSTORMS AS THEY MOVE
THROUGH THE REGION.
THE LINE OF SHOWERS AND THUNDERSTORMS WILL MOVE EAST OF THE AREA
LATE TONIGHT AS DRIER AIR FOLLOWS. I ANTICIPATE THAT WE SHOULD
START TO SEE SOME CLEARING TOWARD SUNRISE FROM WEST TO EAST.
850 MB TEMPERATURES DROP ABOUT 5 DEGREES C OVERNIGHT AND IT
APPEARS COLD AIR ADVECTION WILL TAKE PLACE IN THE WAKE OF THE
FRONT. BASED ON THIS...I DROPPED MIN TEMPERATURES OVERNIGHT ABOUT
4 OR 5 DEGREES INTO THE MIDDLE 60S.
&&
.SHORT TERM /6 AM THURSDAY MORNING THROUGH FRIDAY NIGHT/...
HIGH PRESSURE BEGINS TO BUILD INTO THE REGION RATHER QUICKLY ON
THURSDAY AND A RETURN BACK TO FAIR WEATHER CAN BE EXPECTED. THE
HIGH WILL BE THE DOMINANT WEATHER FEATURE UNTIL ABOUT FRIDAY.
THE TREND SO FAR IS THE UPPER LEVEL FEATURE THAT IS EXPECTED TO
MOVE TOWARD THE REGION FOR FRIDAY NIGHT IS THAT IT WILL SLOW DOWN
SLIGHTLY. I AM STILL GOING TO KEEP A MENTION OF SHOWERS AND
POSSIBLE THUNDERSTORMS GOING LATE FRIDAY NIGHT OVER THE WESTERN
HALF OF THE FORECAST AREA.
TEMPERATURES WILL RETURN BACK TO MORE COMFORTABLE LEVELS THURSDAY
THROUGH FRIDAY NIGHT IN THE COLD AIR ADVECTION PATTERN. WILL START
TO SEE SOME INCREASING TEMPERATURES AGAIN BY FRIDAY NIGHT AS HIGH
PRESSURE MOVES EAST OF THE REGION AND WARM AIR ADVECTION TAKES
PLACE.
&&
.LONG TERM /SATURDAY THROUGH WEDNESDAY/...
MODELS AGREE ON A TROUGH ACROSS THE NORTHEASTERN US FOR SUNDAY INTO
MONDAY. UNCERTAINTY ARE THE PIECES OF JET ENERGY THAT PASS THROUGH
THE FLOW. FOR NOW WILL CONTINUE WITH THE SLIGHT CHANCE TO CHANCE OF
SHOWERS AND THUNDERSTORMS.
A BRIEF TIME OF HIGH PRESSURE LOOKS TO OCCUR ON MONDAY AS THE NEXT
AREA OF LOW PRESSURE MOVES TOWARD THE REGION WITH A COLD FRONT
ARRIVING LATE TUESDAY INTO WEDNESDAY.
TEMPERATURES THROUGH THE PERIOD LOOK TO BE VERY CLOSE TO SEASONAL
AVERAGES.
&&
.AVIATION /00Z THURSDAY THROUGH MONDAY/...
SHOWERS AND THUNDERSTORMS AHEAD OF THE COLD FRONT WILL CONTINUE
PUSHING THROUGH NORTHERN OHIO THROUGH AROUND 02Z. THE COLD FRONT
AT 00Z IS STILL LOCATED OVER SOUTHERN MICHIGAN AND WILL MOVE
THROUGH SITES DURING THE OVERNIGHT HOURS. SOME SHOWERS/TSTMS HAVE
DEVELOPED RIGHT ALONG THE COLD FRONT OVER SE MICHIGAN NEAR DTW AND
WILL MOVE OVER LAKE ERIE. EXPECTING THESE STORMS TO MISS CLE TO
THE EAST IF THEY SUSTAIN THEMSELVES BUT WILL HAVE TO WATCH THIS
AREA THROUGH 04Z.
AFTER ABOUT 06Z SHOWERS AND THUNDERSTORMS WILL NO LONGER BE A
THREAT TO SITES...BUT WILL NEED TO WATCH FOR MVFR VIS OR CIGS
DEVELOPING WITH LINGERING LOW LEVEL MOISTURE ACROSS THE AREA.
MENTION MVFR CONDITIONS AT MOST LOCATIONS TOWARD DAYBREAK.
ANY MVFR CONDITIONS WILL IMPROVE TO VFR BY AROUND 14Z...AND VFR
CONDITIONS WILL PREVAIL WITH NORTHWESTERLY FLOW THROUGH THE
REMAINDER OF THE PERIOD.
.OUTLOOK...NON VFR IN SHOWERS AND THUNDERSTORMS SATURDAY AND
SATURDAY NIGHT.
&&
.MARINE...
A COLD FRONT IS EXPECTED TO CROSS THE LAKE AROUND MIDNIGHT.
SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED AHEAD OF THE FRONT
THIS AFTERNOON AND EVENING. SOUTHWEST WINDS IN THE 10 TO 18 KNOT
RANGE SHOULD PREVAIL AHEAD OF THE FRONT THIS EVENING. WAVES HAVE
FAILED TO BUILD TO THE 3-5 FEET RANGE SO WILL DROP THE SMALL CRAFT
ADVISORY.
AFTER FRONTAL PASSAGE AROUND MIDNIGHT NORTHWEST WINDS WILL INCREASE
TO 12 TO 20 KNOTS AND PERSIST UNTIL THURSDAY AFTERNOON. WAVES IN THE
NEARSHORE MAY REACH 5 FEET SO A SMALL CRAFT ADVISORY WILL BE NEEDED.
SINCE THE NEARSHORE WILL BE AT THE END OF THE FETCH...THE POTENTIAL
FOR RIP CURRENTS IS FAIRLY HIGH. WITH FAIR WEATHER AND WARM
WATER...SWIMMERS WILL NEED TO BE EXTRA CAUTIOUS.
HIGH PRESSURE WILL BUILD INTO THE REGION LATER THURSDAY AND FRIDAY
AND PRODUCE LIGHT WINDS.
HIGH PRESSURE WILL REMAIN EAST OF THE REGION INTO MONDAY AND PRODUCE
LIGHT NORTHEAST WINDS. WINDS WILL THEN VEER TO THE SOUTH AHEAD OF AN
APPROACHING COLD FRONT.
&&
.CLE WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
PA...NONE.
MARINE...SMALL CRAFT ADVISORY FROM 5 AM TO 4 PM EDT THURSDAY FOR
LEZ142>149.
&&
SYNOPSIS...LOMBARDY
NEAR TERM...LOMBARDY
SHORT TERM...LOMBARDY
LONG TERM...MULLEN
AVIATION...ABE
MARINE...RELHazardous weather outlook, Jul 28, 3:36 PM EDT, 4 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 336 PM EDT WED JUL 28 2010 OHZ003-006>014-017>023-089-291945- LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA- ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL- ASHTABULA LAKESHORE- 336 PM EDT WED JUL 28 2010 ...SEVERE THUNDERSTORM WATCH 545 IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO...NORTHEAST OHIO AND NORTHWEST OHIO. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. THERE IS A RISK FOR SEVERE THUNDERSTORMS THIS AFTERNOON AND EARLY TONIGHT. DAMAGING WINDS WILL BE THE PRIMARY THREAT FROM ANY SEVERE STORMS. THE THREAT WILL DIMINISH BY MIDNIGHT FOR MOST AREAS AS ANY REMAINING THUNDERSTORMS ARE EXPECTED TO WEAKEN BY THEN. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER NETWORK HAS BEEN ACTIVATED. OHZ027>033-036>038-047-PAZ001>003-291945- WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW- HOLMES-KNOX-NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA- 336 PM EDT WED JUL 28 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. THERE IS A RISK FOR SEVERE THUNDERSTORMS THIS AFTERNOON AND EARLY TONIGHT. DAMAGING WINDS WILL BE THE PRIMARY THREAT FROM ANY SEVERE STORMS. THE THREAT WILL DIMINISH BY MIDNIGHT FOR MOST AREAS AS ANY REMAINING THUNDERSTORMS ARE EXPECTED TO WEAKEN BY THEN. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER I EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER NETWORK HAS BEEN ACTIVATED. LEZ142>148-162>168-291945- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA- ON-THE-LAKE TO CONNEAUT OH- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- 336 PM EDT WED JUL 28 2010 ...SEVERE THUNDERSTORM WATCH 545 IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. THERE IS A RISK FOR SEVERE THUNDERSTORMS THIS AFTERNOON AND EARLY TONIGHT. DAMAGING WINDS WILL BE THE PRIMARY THREAT FROM ANY SEVERE STORMS. THE THREAT WILL DIMINISH BY MIDNIGHT FOR MOST AREAS AS ANY REMAINING THUNDERSTORMS ARE EXPECTED TO WEAKEN BY THEN. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. LEZ061-149-169-291945- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 336 PM EDT WED JUL 28 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE. .DAY ONE...THIS AFTERNOON AND TONIGHT. THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS THIS AFTERNOON AND EARLY TONIGHT. THE RISK WILL BEGIN ABOUT MID TO LATE AFTERNOON IN THE NORTHWEST PART OF THE AREA AND SPREAD SOUTHEAST OVER THE REST OF THE AREA DURING THE EVENING. DAMAGING WINDS WILL BE THE PRIMARY THREAT FROM ANY SEVERE STORMS. THE THREAT WILL DIMINISH BY MIDNIGHT FOR MOST AREAS AS ANY REMAINING THUNDERSTORMS ARE EXPECTED TO WEAKEN BY THEN. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THE NEARSHORE WATERS WILL BE AT THE END OF THE FETCH TOMORROW. THERE IS A POTENTIAL FOR RIP CURRENTS. BOATERS AND SWIMMERS SHOULD TAKE INTO CONSIDERATION THE STRONG CURRENTS BEFORE ENTERING THE WATER. LOMBARDY
In the hours before
Local storm report, Jul 28, 4:26 PM EDT, 3 hours 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
426 PM EDT WED JUL 28 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0420 PM TSTM WND DMG 4 NW TOLEDO 41.70N 83.64W
07/28/2010 LUCAS OH AMATEUR RADIO
8 INCH DIAMETER TREE DOWN ONTO A HOUSE.
&&
KINGSpecial weather statement, Jul 28, 5:24 PM EDT, 2 hours 54 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CLEVELAND OH 524 PM EDT WED JUL 28 2010 OHZ009>014-019-089-282230- ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-HURON- ASHTABULA LAKESHORE- INCLUDING THE CITIES OF...SANDUSKY...LORAIN...CLEVELAND... MENTOR...CHARDON...JEFFERSON...NORWALK...ASHTABULA 524 PM EDT WED JUL 28 2010 ...LINE OF THUNDERSTORMS MOVING SOUTHEAST... A LINE OF THUNDERSTORMS WILL CONTINUE TO MOVE SOUTHEAST AT 45 MPH ACROSS LAKE ERIE. THE THUNDERSTORMS ARE EXPECTED TO REACH THE SHORELINE OF ERIE...LORAIN...CUYAHOGA...LAKE...AND ASHTABULA COUNTIES BY 615 PM THIS EVENING. THE THUNDERSTORMS WILL PRODUCE GUSTY WINDS...HEAVY RAIN...AND CLOUD TO GROUND LIGHTNING. IF YOU ARE OUTDOORS...BE SURE TO MOVE INDOORS AS SOON AS POSSIBLE TO PROTECT YOURSELF FROM THE DANGERS OF THUNDERSTORMS. LOMBARDY
Local storm report, Jul 28, 5:37 PM EDT, 2 hours 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
537 PM EDT WED JUL 28 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0507 PM HAIL PORT CLINTON 41.51N 82.94W
07/28/2010 E1.00 INCH OTTAWA OH PUBLIC
&&
KINGLocal storm report, Jul 28, 6:42 PM EDT, 1 hour 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
642 PM EDT WED JUL 28 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0606 PM NON-TSTM WND GST BURTON 41.47N 81.15W
07/28/2010 M65 MPH GEAUGA OH PUBLIC
&&
KINGLocal storm report, Jul 28, 7:05 PM EDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
705 PM EDT WED JUL 28 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0622 PM TSTM WND DMG 4 SW CHARDON 41.54N 81.26W
07/28/2010 GEAUGA OH PUBLIC
SEVERAL LARGE BRANCHES DOWN BY THUNDERSTORM WINDS.
&&
KINGLocal storm report, Jul 28, 7:51 PM EDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
751 PM EDT WED JUL 28 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0738 PM TSTM WND GST RAVENNA 41.16N 81.24W
07/28/2010 M64 MPH PORTAGE OH AMATEUR RADIO
&&
KINGThe office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 28, 8:02 PM EDT | Severe Thunderstorm Warning | CLE | Medina, Stark, Summit, Wayne | 58 min |
| Jul 28, 9:00 PM EDT | Severe Thunderstorm Warning | CLE | Stark, Summit | 25 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.